MAUDE Adverse Event Report: CONVATEC INC ESTEEM+; BAG, URINE COLLECTING, URETEROSTOMY

CONVATEC INC ESTEEM+; BAG, URINE COLLECTING, URETEROSTOMY
Model Number 422545
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the wafer was not cut enough.The product was not used.No photo is available at this time.
 
Additional Manufacturer Narrative
Common device name: pouch, colostomy.Product code: ezq.Complainant state/province: kanagawa event country: japan.Pma /510(k) #: exempt.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1049092.
 
Additional Manufacturer Narrative
E1: complainant state/province:(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Third party manufacturing site (for life): 3003759552.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
An investigation was completed for this complaint by the assigned manufacturing site investigation team.The complaint summary of this investigation required rework.A corrective actions/preventive actions (capa) was raised, and an updated/corrected investigation summary has been completed in accordance with assigned capa.A supplemental mdr is being submitted to document the completion of investigation rework and final investigation; the complaint record will proceed to closure.Lot 0000620231 was manufactured on 01/01/2022 and this was the only complaint found in database.Hence, no full cause investigation was carried out.This lot was not related to field safety notice (fsn) issued in 2019.No return samples were provided.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Third party manufacturing site (for life): 3003759552.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM+
Common Device Name
BAG, URINE COLLECTING, URETEROSTOMY
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15951576
Report Number1049092-2022-00420
Device Sequence Number7341385
Product Code EXG
UDI-Device Identifier00768455197859
UDI-Public00768455197859
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Model Number422545
Device Lot Number0000620231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer11/17/2022
12/29/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/12/2022
12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown